# SDR 2007UALA02831

- Difficulty date: July 24, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 22,604 hours, 9,394 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS BURNING PLASTIC ODOR IN AFT GALLEY.  INSPECTED OVENS AND COFFEE MAKERS NOTHING.    PLASTIC STUCK TO BOTTOM OF AN OVEN TRAY LOADED INTO OVEN AND COOKED,   REPLACED OVEN IN AFT GALLEY AS WELL AS CIRCUIT BREAKER PANEL FOR AFT GALLEY OVENS.
